# SDR AALA201701299003

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 48,825 hours, 28,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 02088
- Condition: Leaking
- Location: Cargo Door
- Part time: 48,819 hours, 28,218 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR REPORTED FROM ALL FLIGHT ATTENDANT'S, DURING CLIMB BRIEFLY AND FROM TOP OF DESCENT UNTIL TOUCHDOWN. DIRTY SOCK ODOR IN ENTIRE CABIN, PASSENGERS SMELLED ODOR ALSO. COCKPIT CREW WAS NOTIFIED IN DESCENT (ONLY) BY CREW. VERIFIED SAME ODOR, CONTINUATION OF DIRTY SOCK ODOR, WAS STRONGEST IN AFT CABIN. ODOR BEGAN AT TOP OF DESCENT,  THRUST IDLE. AFTER TOUCHDOWN, TAXI, SWITCHED TO APU BLEED AND ODOR NO LONGER PRESENT. BOTH PACKS ON ENTIRE FLIGHT. MAINTENANCE FOUND AFT CARGO DOOR SELECTOR VALVE LEAKING. REPLACED AFT CARGO DOOR MANUAL SELECTOR VALVE IAW AMM 52-36-15.
